Nov 29, 2005
I have been on warfarin for 7 years. I just started hiv medication with 3tc, sustiva and tenofovir. I am seeing a specilist for both hiv and one for thrombosis. Will this combination of hiv drugs and warfarin result in any serious complications that you are aware of? Thank you for your help.
Response from Dr. Henry
Sustiva can alter the levels of the warfarin in unpredictable ways . I have patients on both (generally do fine). One simply has to follow the INR carefully and adjust the warfarin levels accordingly. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do All Gay Men Catch Hiv?
- Hiv Can Be Detected Through The Elisa Test Within A Few Days Of Contamination?
- Does Having Herpes Simplex Virus Mean I Have Hiv?
- How Long Does It Take To Get Rid Of Anal Warts?
- Can I Get HIV From Licking Vagina?
- Chances Of Catching HIV From Vaginal Sex Condom Broke
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.